# SDR DHL2000365802

- Difficulty date: August 15, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Tube
- Condition: Contaminated
- Location: Pitot
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O RWY 9L MIA 100KTS, F/O AIRSPEED INDR NO INDICATION.  FOUND DEBRIS IN F/O PITOT TUBE, REMOVED DEBRIS, PERFORMED PITOT STATIC TEST PER M/M 34-11-10.  NO LEAKS AT THIS TIME.  OPS CHECK OK.
